# SDR DXTA2025120205930

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 14,911 hours, 9,876 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AND SETTING THE BRAKE THE RIGHT BRAKE CALIPER WAS SMOKING WITH BRAKES SET AND RELEASED.   PERFORMED GVI OF BOTH RT MLG BRAKES AND WHEEL ASSEMBLIES WITH NO LEAKS OR DEFECTS NOTED. SET BRAKES AND LET SIT FOR 30 MINUTES WITH NO DEFECTS AND PUMPED BRAKES NUMEROUS TIMES WITH AUX PUMP RUNNING AND NO DEFECTS NOTED. SYSTEM OPS AS SHOULD IAW MM 32-42-00 WITH NO LEAKS NOTED.
